Alert archive / Massachusetts / Freeze Warnings in 2007

Freeze Warning 7, NWS Boston/Norton, MA

November 8, 2007Nantucket County, Massachusetts

NWS Boston/Norton, MA issued this freeze warning at Nov 8, 2007, 4:25 PM EST for Nantucket County, Massachusetts. It took effect at Nov 9, 2007, 12:00 AM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 8, 2007, 4:25 PM EST (21:25 UTC)
In effect from
Nov 9, 2007, 12:00 AM EST
Expired
Nov 9, 2007, 4:01 AM EST
In force
4 hr
Issued by
NWS Boston/Norton, MA

County Nantucket County, MA

The radar

The Boston radar (KBOX), 120 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 9.4 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2007-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2007-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1225 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBOX 082125
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
425 PM EST THU NOV 8 2007


MAZ024-090530-
/O.NEW.KBOX.FZ.W.0007.071109T0500Z-071109T1100Z/
NANTUCKET MA-
INCLUDING THE CITY OF...NANTUCKET
425 PM EST THU NOV 8 2007

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE WARNING
FOR NANTUCKET ISLAND...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6
AM EST FRIDAY.

LIGHT WINDS AND PARTLY CLOUDY SKIES SHOULD ALLOW FOR WIDESPREAD 
FREEZING TEMPERATURES TO OCCUR ON NANTUCKET ISLAND LATE TONIGHT.

PRESUMING LOW TEMPERATURES OF 29 TO 32 DEGREES OCCUR VIRTUALLY
EVERYWHERE ON THE ISLAND DURING THE NIGHT...THIS WILL CLOSE THE
GROWING SEASON THERE. 

THE LOWEST TEMPERATURE SO FAR THIS FALL ON NANTUCKET AS REPORTED AT
NANTUCKET MEMORIAL AIRPORT HAS BEEN 37 DEGREES ON THE 5TH OF
NOVEMBER.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS.  THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION.  ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

THE ANOMALOUSLY LATE GROWING SEASON THIS FALL HAS EFFECTIVELY ENDED
ELSEWHERE ACROSS THE BOSTON FORECAST AREA OF SOUTHERN NEW ENGLAND
EXCEPT AT BLOCK ISLAND AND THE CITY OF BOSTON WHERE FREEZING
TEMPERATURES HAVE YET TO OCCUR.


$$


DRAG
3 follow-up statements
000 
WWUS71 KBOX 090312
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1012 PM EST THU NOV 8 2007

MAZ024-091100-
/O.CON.KBOX.FZ.W.0007.071109T0500Z-071109T1100Z/
NANTUCKET MA-
INCLUDING THE CITY OF...NANTUCKET
1012 PM EST THU NOV 8 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY. 

LIGHT WINDS AND PARTLY CLOUDY SKIES SHOULD ALLOW FOR WIDESPREAD
FREEZING TEMPERATURES TO OCCUR ON NANTUCKET TOWARD MORNING.

PRESUMING LOW TEMPERATURES OF 29 TO 32 DEGREES OCCUR VIRTUALLY
EVERYWHERE ON THE ISLAND DURING THE NIGHT...THIS WILL CLOSE THE
GROWING SEASON THERE.

THE LOWEST TEMPERATURE SO FAR THIS FALL ON NANTUCKET AS REPORTED
AT NANTUCKET MEMORIAL AIRPORT HAS BEEN 37 DEGREES ON THE 5TH OF
NOVEMBER.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS.  THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION.  ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

THE ANOMALOUSLY LATE GROWING SEASON THIS FALL HAS EFFECTIVELY
ENDED ELSEWHERE ACROSS THE BOSTON FORECAST AREA OF SOUTHERN NEW
ENGLAND EXCEPT AT BLOCK ISLAND AND THE CITY OF BOSTON WHERE
FREEZING TEMPERATURES HAVE YET TO OCCUR.

$$

FRANK/DRAG
000 
WWUS71 KBOX 090743
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
243 AM EST FRI NOV 9 2007

MAZ024-091100-
/O.CON.KBOX.FZ.W.0007.000000T0000Z-071109T1100Z/
NANTUCKET MA-
INCLUDING THE CITY OF...NANTUCKET
243 AM EST FRI NOV 9 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING. 

THE FREEZE WARNING INCLUDES ALL OF NANTUCKET ISLAND.  LOW
TEMPERATURES ARE EXPECTED TO FALL TO AROUND FREEZING NEAR DAYBREAK.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS.  THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION.  ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

THE ANOMALOUSLY LATE GROWING SEASON THIS FALL HAS EFFECTIVELY
ENDED ELSEWHERE ACROSS THE BOSTON FORECAST AREA OF SOUTHERN NEW
ENGLAND EXCEPT AT BLOCK ISLAND AND THE CITY OF BOSTON WHERE
FREEZING TEMPERATURES HAVE YET TO OCCUR.

$$
000 
WWUS71 KBOX 090901
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
401 AM EST FRI NOV 9 2007

MAZ024-091015-
/O.CAN.KBOX.FZ.W.0007.000000T0000Z-071109T1100Z/
NANTUCKET MA-
INCLUDING THE CITY OF...NANTUCKET
401 AM EST FRI NOV 9 2007

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELED THE FREEZE
WARNING FOR NANTUCKET. CLOUD COVER IS EXPECTED TO HOLD LOW
TEMPERATURES ABOVE FREEZING. THEREFORE...THE FREEZING WARNING HAS
BEEN CANCELED.

$$

FRANK

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this freeze warning went out at Nov 8, 4:04 PM EST, 21 minutes earlier.

Area forecast discussion, Nov 8, 4:04 PM EST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
404 PM EST THU NOV 8 2007

.SYNOPSIS...
HIGH PRESSURE OVER NEW ENGLAND RECENTERS TO QUEBEC TONIGHT. LOW PRESSURE
REDEVELOPING ALONG THE MID ATLANTIC COAST FRIDAY IS LIKELY TO BRING
SPOTTY PRECIPITATION LATE FRIDAY INTO SATURDAY NIGHT...WHILE THE HEAVY
RAIN FROM A POTENT OCEAN STORM STAYS JUST OFFSHORE. THE EVENTUAL
TRACK OF THIS STORM STILL NEEDS TO BE MONITORED....ESPECIALLY FOR
MARINERS. HIGH PRESSURE WILL BRING DRIER WEATHER FOR SUNDAY AND
MONDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
BASICALLY FAIR WX RADIATION WITH FREEZING TEMPS ENDING THE GROWING SEASON
AT ACK. GROWING SEASON MAY CONTINUE A WHILE LONGER FOR FREEZE WARNING
PURPOSES AT BID AND BOS...OTRW AG SEASON CONSIDERED CLOSED BASED ON THIS
MORNINGS TEMPS.

POCKETS OF THICK CI MAY CAUSE SOME LOCAL VARIABILITY IN TEMPS.
CU FIELDS SHOULD THIN OUT IN THE INTERIOR.

TODAY WAS A CHILLY DAY WITH MORE CLOUDINESS AND LESS MIXING THAN
ANTICIPATED IN OUR MORNING UPDATE.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
THAT SAID IN CLOSING THE NEAR TERM SECTION...WE OPTED TO KEEP TEMPS
ON THE COLDER SIDE OF AVBL GUIDANCE FRIDAY... VERY DIFFICULT TO SEE
HOW IT CAN WARM TO THE MODEL SFC TEMPS UNLESS FULL SS AND THAT IS
HIGHLY UNLIKELY.

THEREFORE...THE TEMP FCST IS PRIMARILY THE 4AM PKG AND GENERALLY
UNDERCUTTING THE 12Z GUIDANCE

POPS...UKMET STARTS SHOWERY PCPN FRI AFTN IN CT. RAISED POPS SLIGHTLY
S OF THE MA PIKE AND OVERWATER FRI AFTN. OCEAN EFFECT CLOUDS YOU SAW
TODAY MOVING SEWD WILL BE SHIFTING SWWD FRI AFTN AS FLOW ALOFT
CHANGES DUE TO DIGGING SW COMBO CROSSING MID ATLC COAST.

FRI NIGHT...WE MAY HAVE TOO MUCH SNOW SHOWER ACTIVITY AS OPPOSED TO
BEING MORE OF SPRINKLES OR .01 RW- IN LOWER ELEVATIONS OF CT/INTERIOR
SRN MASS... BUT THAT BE ADJUSTED LATER. NAM CONTINUES BALLISTIC ON
BOMBOGENESIS TWD SAT MORNING. ITS BEING ON THE SAME PAGE NOW CYCLE
AFTER CYCLE SINCE YDY MORNING. UK IS DEEPER THAN THE GFS. WE THINK
THE GFS IS A LITTLE SLOW TO CATCH UP THO THE NAM MAY BE SLIGHTLY
OVERDONE. STILL... THIS LOOKS DANGEROUS FOR VESSELS 100+ NM ESE-SE OF
ACK.

POPS WERE RAISED ABV GUIDANCE FRI NIGHT FOR MEAS E MASS
COAST....OCEAN EFFECT. OCEAN EFFECT CAN ADD UP THE AMTS. SUSBMM5 .30
NEW NAM WELL OVER .30 BUT THAT CAN WAY OVERDONE SO FOR NOW...RAN
COVERAGE FOR SCA SHOWERS. ANY SNOW WILL HAVE TO INTERIOR HIGH TERRAIN
AND FOR NOW EXPECTING TO MELT DUE TO WARM GROUND AND ALSO BL IS
MARGINAL FOR ALL SNOW IN THE INTERIOR BLO 500 ELEVATION.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
MODELS CONTINUE TO ADVERTISE COASTAL STORM DEVELOPMENT FRIDAY NIGHT
AND SATURDAY...BUT INSTEAD OF OCCURRING CLOSE TO THE COAST IT TAKES
PLACE EAST OF 70W. IN THAT POSITION...THE UPPER TROF AND ASSOCIATED
120 KT JET SERVE TO KICK THE STORM NORTH...BUT WIDE OF NEW ENGLAND
AND INSTEAD THREATENING NOVA SCOTIA AND NEWFOUNDLAND.

WE HAVE CONTINUED CHANCE POPS IN SOUTHERN NEW ENGLAND FRIDAY NIGHT
INTO SATURDAY. FIGURE THE UPPER TROF IS GOOD FOR AT LEAST SCATTERED
SHOWERS AS IT PASSES THROUGH. THE PRIME NUCLEATION ZONE ALOFT REMAINS
RATHER DRY DURING THE PERIOD...AND THE 1000-850 MB THICKNESSES REMAIN
BORDERLINE AT BEST FOR SNOW. THIS AUGERS POORLY FOR
PRECIPITATION...AND IF IT OCCURS IT WILL NOT BE FAVORABLE FOR SNOW.
BUT THE DEEPER LAYER IS COLD ENOUGH. A LOT OF QUESTION MARKS AND
MINUSES FOR SNOW...BUT CANT RULE OUT A PERIOD OF FLURRIES OR
SCATTERED VERY LIGHT SNOW DURING THE COLDEST PART OF THE NIGHT. SO
WILL GO WITH LOW CHANCE POPS FRIDAY NIGHT AND SATURDAY. THE BEST
CHANCE WILL BE THE CAPE AND ISLANDS WITH A LESSER CHANCE ALONG THE
MASS PIKE. WILL ALLOW FOR A CHANCE OF SNOW INLAND DURING THE
NIGHT...BUT CHANCE OF RAIN DURING THE DAY.

HIGH PRESSURE OVER LABRADOR BUILDS SOUTH SATURDAY NIGHT TIGHTENING
THE PRESSURE GRADIENT OVER SOUTHERN NEW ENGLAND. THIS SHOULD
TRANSLATE TO INCREASING WIND ESPECIALLY IN THE COASTAL PLAIN LATE
SATURDAY INTO SUNDAY.

HIGH PRESSURE DOMINATES SUN AND MON WITH FAIR WX AND CONTINUED BELOW
NORMAL TEMPERATURES. LIGHT RAIN SHOWERS POSSIBLE TUE AND/OR WED WITH
NEXT SYSTEM...ALONG WITH A WARMING TREND.

TEMPS ALOFT THIS WEEKEND SUPPORT HIGHS IN THE 40S.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
IN THE SHORTER TERM...TONIGHT THROUGH FRIDAY NIGHT...
VFR THRU FRI EVE...THEN MVFR CONDS IN SCT OCEAN EFFECT SHOWERS FOR
BOS/ORH/HYA/ACK FRI NIGHT WITH LESS CERTAINTY ON ANY QPF AND ASSTD
LOWER CIGS REMAINDER OF THE FCST AREA.

LONGER RANGE...FRIDAY NIGHT THROUGH MONDAY...VFR CONDITIONS FOR THE
VAST MAJORITY OF THIS TIME FRAME ALTHOUGH THERE COULD BE A PERIOD OF
MVFR CONDITIONS MAINLY OVER THE CAPE AND ISLANDS SATURDAY.

&&

.MARINE...
IN THE SHORTER TERM...TODAY THROUGH FRIDAY NIGHT...
A RATHER QUIET NIGHT EXPECTED OVER THE WATERS TONIGHT WITH NORTHERLY
WINDS LESS THAN 15 KNOTS AND SEAS 3 FEET OR LESS.

NORTHEAST WINDS OF 10 TO 15 KNOTS ARE EXPECTED ON FRIDAY WITH PERHAPS
SOME GUSTS NEAR 20 KNOTS LATE IN THE DAY.

FRI NIGHT...SCA CONDS DEVELOP FOR MANY OF THE WATERS...BUT ISSUING A
4TH PERIOD /SATURDAY/ GALE FOR SOME OF THE WATERS. NO DOUBLE
HEADLINES.

MWS WILL POST FOR SATURDAYS PROBABLE STRONG STORM 100 ESE OF ACK.

IN THE LONGER TERM...
STRONG LOW PRESSURE LOOKS TO DEVELOP WELL TO THE SOUTHEAST OF THE
40/70 BENCHMARK SATURDAY...THEN MOVE INTO THE CANADIAN MARITIMES BY
SUNDAY NIGHT.  CONFIDENCE IS HIGH ON SCA CONDS ALL WATERS SAT THRU
SUN...WITH A PERIOD OF GALES LIKELY...ESPECIALLY OVER THE OUTER WATERS
EAST AND SOUTH OF CAPE COD AND NANTUCKET. ACROSS ACROSS THIS SAME
AREA SEAS ARE EXPECTED TO BUILD TO 10 TO 12 FEET SATURDAY INTO SUNDAY
MORNING...THEN SUBSIDE.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 6 AM EST FRIDAY FOR
     MAZ024.
NH...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG/EKSTER
NEAR TERM...DRAG/RLG
SHORT TERM...DRAG/RLG
LONG TERM...WTB
AVIATION...DRAG/RLG
MARINE...DRAG/RLG
Hazardous weather outlook, Nov 8, 4:17 PM EST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
417 PM EST THU NOV 8 2007

CTZ002>004-MAZ002>023-026-NHZ011-012-015-RIZ001>008-092130-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NORTHERN MIDDLESEX MA-
CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
417 PM EST THU NOV 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ024-092130-
NANTUCKET MA-
417 PM EST THU NOV 8 2007

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MASSACHUSETTS.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS THE POSSIBILITY FOR WIND ADVISORIES FOR NANTUCKET DURING
SATURDAY DUE TO THE STRONG STORM PASSING WELL EAST OF CAPE COD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ231-232-250-254-255-092130-
CAPE COD BAY-NANTUCKET SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
417 PM EST THU NOV 8 2007

...GALE WARNING IN EFFECT FROM 7 AM TO 5 PM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

A STRONG OCEAN STORM WILL PASS WELL EAST OF CAPE COD...BUT COULD
BRING GALE FORCE WINDS TO THE COASTAL WATERS SATURDAY AND
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230-233>237-092130-
BOSTON HARBOR-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
NARRAGANSETT BAY-BLOCK ISLAND SOUND-
417 PM EST THU NOV 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRONG OCEAN STORM WILL PASS WELL EAST OF CAPE COD...BUT MAY BRING
GALE FORCE WINDS TO THE NEAR SHORE BAYS AND SOUNDS SATURDAY INTO
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

EVT

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 4:37 PM ESTMarine Weather StatementBOX51 hr

Nearby

Freeze Warnings in Massachusetts, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.